schliessen

Filtern

 

Bibliotheken

1.

Identities of Symmetry for q-Euler Polynomials
by Kim, Dae

Open Journal of Discrete Mathematics, Apr 2011, Vol.1(1), pp.22-31

4.

Poly-Cauchy and Peters mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-18

7.

Barnes-type Narumi polynomials
by Kim, Dae

Advances in Difference Equations, December 2014, Vol.2014(1), pp.1-19

9.

Some identities of Eulerian polynomials arising from nonlinear differential equations
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2018, Vol.42(3), pp.1357-1362

15.

Generalized Boole numbers and polynomials
by Kim, Dae

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Sep 2016, Vol.110(2), pp.823-839

16.

A note on Boole polynomials
by Kim, Dae San

Integral Transforms and Special Functions, 03 August 2014, Vol.25(8), pp.627-633

19.

Bernoulli Basis and the Product of Several Bernoulli Polynomials
by Kim, Dae San

International Journal of Mathematics and Mathematical Sciences, 2012, Vol.2012, 12 pages

1234

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 77 Hits

Remove Filters